Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Delayed period with negative pregnancy test. Have white thick discharge. On hypothyroid medicine. Reason?

Hi,i am 23year old, i got marriedlastyear ... From last 6 months I am on hypothyroid treatment... My period is delayed this month by 10days and the pregnency test is negative(done on the 5thday). From last three days I am having thick white discharge ... I want to know the reason... Will I be pregnant or it is due to thyroid? (I don t want my identity to be revealed)
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist 's  Response
Apr 2014
Thanks for writing to HCM

Thick white discharge is not related to pregnancy or hypothyroidism.
Your problem is due to infection,most probably due to candida(fungus).
You need proper clinical examination and investigations.
Besides local hygiene,I suggest my patients to take tablet clotrimazeole 100 mg for vaginal use.It should be inserted deep in the vagina at night during bed time.
It should be used for six consecutive nights.
You should also consult your gynecologist for detail evaluation.

Get well soon.
Hope I have answered your question.

Take Care
Dr.Indu Bhushan
Answered: Mon, 30 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor